# SDR UPS03M41084

- Difficulty date: May 6, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 27,303 hours, 8,095 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING REAR SPAR AT XORS 772.500 UPPER SURFACE FOUND CORROSION AS MARKED.  CORR REMOVED AND REPROTECTED AT REAR SPAR UPP CAP AFT LEG FROM STA XORS 772 TO STA XORS 799 IAW SRM 51-21-01 REV 32 VOL II, MATERIAL REMOVED 0.009, ORG THK 0.266, LEAVE THE BLEND OUT AREA AS 'AS IS' PER EN1013-03 AND UPS REPAIR/ALTERNATION AUTO, ENGINEERING FILE NO. : MD11-57-20009. 2. HFEC INSP ON REWORK AREA FOUND NO CRACK EVIDENT.
